New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Anyone have experience with Requip?
3 Replies
Kerri - August 23

Hi~
Just was prescribed Requip today for restless leg syndrome. I'm wondering if anyone has been on this med and how it effected you. thanks!

 

Jozette - August 23

I take requip and it can make you feel sick. Take it right before you go to bed not an hour or two before. I feel like it works but I went thru some issues... Finding the right dose and dealing with the nausea . I have been on it about three months now. When I was on the 1mg, after one month I got my symptoms back even worse, especailly in the daytime. Then I went on 2mg, started to get symptoms back again about two weeks later. Now I take .25 in the morning and 2mg at night for the last 3 weeks and it seems to be working. Lets keep our fingers crossed that it continues to work. If it doesn't, I am going to ask to switch because I don't think I can handle the side effects of the larger dose. I also feel like I have less of an appetite (which is better than a bigger appetite). It may not give you the same problems. Try it. Good luck and let me know what happens. I listed a question on this forum about neurontin but no one has answered me yet. That will be my next try......

 

Maura A. - November 8

I took it and it really helped me. But my doctor took me off it and put me on Klonopin. REquip really worked for me and the first few weeks without it was very hard. But it has been getting better this past week.

 

Maura A. - September 14

Hi I really liked it. But when I was sent to a pain managment center he took me off of it and changed to something else. But the Requip was better. It takes about nine weeks to get to the correct amount. Don't skip a day. At first I did and got sick.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question